I just got out of an on and off relationship of ten years. I'm 26 years old and very frustrated. Every time we break up, 2 or 3 months pass by and he comes back. Of course, I go back. It is very unhealthy for me because it makes me feel worthless. I know I am not ugly, I can actually say I'm attractive. I say this because there are lot of guys interested but I can't seem to move on. That does not help my self-esteem though. When I am not with him, I tend to get very depressed and you might say suicidal. All I wasn't to do is sleep so I won't have to think about it. I take sleeping pills so I won't have to feel this pain I'm going through. There's been times that I've taken so many pills that I can't feel my body anymore. How can I get over this, I've tried going to a therapist but it did not help me at all.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- 'Anne' is the pseudonym for the individual who writes this relationship advice column.
- 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
- Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
- 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.